# SDR USAA2013050700002

- Difficulty date: May 2, 2013
- Submitted: May 7, 2013
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 66,951 hours, 42,818 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 10003113
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEASE RETURN - R1 DOOR- EMERGENCY LIGHT INOP AT FORWARD LOWER AREA.  RECONNECTED EXIT LIGHT AT R1 DOOR (FORWARD LOWER AREA) IAW B737 WDM 33-51-41.  PERFORMED OPS TEST NORMAL IAW B737 AMM 33-51-02.
